# SDR CALA2014081191936

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520 FRAME SPLICE ABOVE STRINGER 23R, MULTIPLE GOUGES.  FABRICATED & INSTALLED NEW SPLICE IAW DWG 146N1042 & SRM 51-30-01.
